# SDR VNAA9803016

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 7015327901
- Condition: Failed
- Location: Cockpit
- Part time: 48,452 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN ELECTRICAL POWER WAS APPLIED TO THE AIRCRAFT, THE CREW NOTICED A TRICKLE OF SMOKE COMING FROM THE FLIGHT GUIDANCE CONTROL PANEL.  THE CREW REMOVED ELECTRICAL POWER FROM THE AIRCRAFT.  MAINTENANCE INSPECTED AND REPLACED THE FLIGHT GUIDANCE CONTROL PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 22-11-00.  OPERATION CHECKS WERE COMPLETED.
